# SDR CALA2020060801013

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 22,530 hours, 8,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M2626 EMERGENCY POWER SUPPLY PUSH TO TEST BUTTON STICKS. JUST ABOVE SEAT 30ABC MOUNTED ON CEILING PANEL REMOVED AND REPLACED M2626 EMERGENCY POWER SUPPLY ASSY WITH SERVICABLE UNIT, RO 5021132. OPS CHECK GOOD REF AMM 33-51-01-960-806. OPS CHECK GOOD.
